# SDR SQJ2006F00002

- Difficulty date: April 26, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N123LC
- Make and model: Gulstm GIV
- Aircraft serial: 1441
- Engine: Rroyce TAY6118
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Part number: 3427041402459
- Part serial: 00778
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT WOULD NOT START.  TROUBLESHOOTING LED TECH TO A BAD FUEL SHUTOFF SOLENOID VALVE.  AFTER REMOVING VALVE, IT WAS FOUND NOT TO HAVE AN ALIGNMENT PIN FOR  CONNECTOR PLUG AND PINS WERE BADLY TWISTED.  CONNECTOR PLUG DID HAVE A GROOVE.  THERE WAS NO INDICATION AT ALL (PAINTED LINE STRIPE OR OTHER) TO INDICATE PROPER ALIGNMENT OF CONNECTOR PLUG TO VALVE CONNECTION.  THE LOSS OF THE ALIGNMENT PIN DID ONLY PREVENT THE TWISTING OF THE PINS, IT ALSO  ACTS TO CORRECTLY CONNECT THE VALVE ELECTRICALLY.  APU MAINTENANCE RECORDS INDICATED THAT THIS PART WAS ORIGINAL FROM INSTALLATION IN AIRCRAFT.  NEW VALVE WAS PURCHASED WITH CORRECT ALIGNMENT PIN AND INSTALLED OPERATIONAL CHECK WAS SATISFACTORY.  (K)
